Journal article

Topology of positively curved 8-dimensional manifolds with symmetry

  • Dessai, Anand Département de Mathématiques, Faculté des sciences, Université de Fribourg, Switzerland
    03.01.2011
Published in:
  • Pacific Journal of Mathematics. - 2011, vol. 249, no. 1, p. 23-47
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/301791
Statistics

Document views: 3 File downloads:
  • des_tpc.pdf: 2